# SDR DALA2019100805792

- Difficulty date: October 6, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 134,425 hours, 19,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND ALL BULBS EMERGENCY BURNED INSIDE THE FLIGHT ATTENDANT CREW REST. REPLACED ALL BULBS OK FOR SERVICE.
